Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 40, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Mar 19, 2013, 9:02 AM CDT for Gallatin County, Wayne County, White County, Illinois. It took effect at Mar 19, 2013, 1:00 PM CDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2013, 9:02 AM CDT (14:02 UTC)
- In effect from
- Mar 19, 2013, 1:00 PM CDT
- Expired
- Mar 27, 2013, 5:45 AM CDT
- In force
- 8 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Gallatin County, IL, Wayne County, IL, White County, IL
The radar
The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River at Carmi (CARI2). The gauge peaked at 28.18 ft at Mar 24, 2013, 1:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03381495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:48 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 19, 6:48 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 648 AM CDT TUE MAR 19 2013 .UPDATE... ISSUED AT 648 AM CDT TUE MAR 19 2013 UPDATED AVIATION DISCUSSION FOR 12Z TAFS. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 345 AM CDT TUE MAR 19 2013 CYCLONIC FLOW AROUND AN UPPER LOW OVER THE GREAT LAKES REGION WILL KEEP A NORTHWEST FLOW PATTERN IN PLACE ACROSS THE REGION THROUGH MID WEEK. CONSEQUENTLY...TEMPERATURES WILL REMAIN WELL BELOW NORMAL. DRY WEATHER WILL PREVAIL THROUGH MUCH OF THE SHORT TERM...THOUGH THERE ARE A FEW NOTABLE EXCEPTIONS. THE FIRST COMES TONIGHT AS WEAK UPPER LEVEL ENERGY ACCOMPANIES THE PASSAGE OF A REINFORCING COLD FRONT. THIS SYSTEM IS MOISTURE STARVED...SO ANY PRECIPITATION THAT FALLS WILL BE LIGHT...AND MUCH OF IT WILL EVAPORATE BEFORE REACHING THE GROUND. AS A RESULT...FORECAST INCLUDES A MENTION OF SPRINKLES AND/OR FLURRIES THROUGH THE NIGHT AND INTO THE FIRST FEW DAYLIGHT HOURS ON WEDNESDAY. NORTHWEST WINDS WILL BE QUITE GUSTY ON WEDNESDAY IN THE WAKE OF THIS SYSTEM...SUSTAINED 15 MPH WITH GUSTS OF 20 TO 25 MPH. DRY WEATHER WILL CARRY OVER INTO WEDNESDAY NIGHT AND EARLY THURSDAY. HOWEVER...CLOUDS WILL BE ON THE INCREASE AHEAD OF A DEVELOPING SYSTEM OVER THE PLAINS. INCREASING MOISTURE LIFTED ISENTROPICALLY AHEAD OF THIS SYSTEM WILL LEAD TO A CHANCE OF PRECIPITATION OVER MAINLY SOUTHEAST MISSOURI THURSDAY AFTERNOON. TEMPERATURE PROFILES WILL BE COLD ENOUGH TO SUPPORT LIGHT SNOW...BUT ENOUGH WARMING NEAR THE SURFACE MAY RESULT IN A RAIN/SNOW MIX OVER SOUTHERN SECTIONS. ANY ACCUMULATION DURING THE DAYLIGHT HOURS THURSDAY WILL BE CONFINED TO THE OZARK FOOTHILLS OF SOUTHEAST MISSOURI...AND EVEN THIS SHOULD REMAIN BELOW ONE HALF INCH. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 345 AM CDT TUE MAR 19 2013 MOISTURE SPREADING EAST FROM THE PLAINS IN ASSOCIATION WITH A MID LEVEL WAVE...WILL ENCOUNTER HIGH PRESSURE FROM THE UPPER MIDWEST TO SOUTHERN APPALACHIANS AND ITS DRIER AIRMASS THURSDAY NIGHT. BEST CHANCE POPS FOR A WINTRY MIX WILL BE OVER THE SW 1/2 OF OUR CWFA. WE BEGIN A TRANSITION TO SW FLOW ALOFT FRIDAY INTO THE WEEKEND AS AN UPPER TROF DEVELOPS OVER WEST U.S. ALONG WITH A COUPLE OF H5 LOW CENTERS. THERE IS HIGH MODEL VARIABILITY WITH THE MOVEMENT OF THE LOW CENTERS / MEAN TROF POSITION. GIVEN THE COMPLEXITY OF THE FLOW REGIME AND IT BEING A TRANSITIONAL TIME OF YEAR...WILL NOT GO TOO HIGH WITH POPS BUT MAINTAIN THEM BASED MORE UPON A REFLECTION OF THE GEFS AND ECENS THROUGH THE WEEKEND AND EVEN EARLY NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY) ISSUED AT 648 AM CDT TUE MAR 19 2013 VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS AS MID LEVEL CLOUDS INCREASE. THE PASSAGE OF A WEAK DISTURBANCE TONIGHT MAY BRING A FEW SPRINKLES OR FLURRIES. WINDS TODAY WILL BE FROM THE NORTHWEST AROUND 10 KNOTS WITH HIGHER GUSTS IN THE AFTERNOON. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...RJP LONG TERM...CN AVIATION...RJP
Hazardous weather outlook, Mar 19, 3:57 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 357 AM CDT TUE MAR 19 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 357 AM CDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MINOR ACCUMULATIONS OF SNOW ARE POSSIBLE LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT ACROSS PORTIONS OF SOUTHEAST MISSOURI...MAINLY THE OZARK FOOTHILL REGION EAST TO DEXTER AND NEW MADRID. THERE IS ANOTHER CHANCE OF SNOW SUNDAY NIGHT...MAINLY OVER SOUTHERN ILLINOIS INTO SOUTHWEST INDIANA. HOWEVER...CONFIDENCE IN THE EVOLUTION AND TRACK OF THE SUNDAY NIGHT WEATHER SYSTEM IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 10:45 AM CDT | River Flood Warning | PAH | McCracken | 6 days |
| Mar 19, 4:04 PM CDT | Winter Storm Watch | PAH | Butler, Carter, New Madrid, Ripley, Stoddard, Wayne | 36 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.